# SDR SIMA201204403

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 23,749 hours, 17,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100976
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3864 THE CREW REPORTED THE EMERGENCY CEILING FLOOD LIGHTS AFT CABIN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RELAMPED AFT CABIN EMERGENCY CEILING FLOOD LIGHTS AS REQUIRED IAW CRJ-700 AMM 33-51-09.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
